Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 26, 2011, 10:19 PM EDT for Morris County, New Jersey. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2011, 10:19 PM EDT (02:19 UTC)
- Expired
- May 26, 2011, 10:45 PM EDT
- In force
- 26 min
- Issued by
- NWS Philadelphia/Mount Holly
County Morris County, NJ
The radar
The Philadelphia radar (KDIX), 116 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 2.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1038 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
125
WWUS81 KPHI 270219
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1019 PM EDT THU MAY 26 2011
NJZ001-008-270245-
MORRIS NJ-SUSSEX NJ-
1019 PM EDT THU MAY 26 2011
...A STRONG THUNDERSTORM WILL AFFECT MORRIS AND SUSSEX COUNTIES...
AT 1016 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF NEWTON...MOVING NORTHEAST
AT 35 MPH. THE THUNDERSTORM WILL BE NEAR LAKE TELEMARK AND GREEN POND
AROUND 1030 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4082 7462 4096 7472 4115 7442 4108 7449
4104 7449 4105 7444 4102 7442 4100 7430
4096 7428
$$
RPWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 26, 10:09 PM EDT, 10 minutes earlier.
Area forecast discussion, May 26, 10:09 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1009 PM EDT THU MAY 26 2011 .SYNOPSIS... LOW PRESSURE WILL TRAVEL NORTHEASTWARD TONIGHT ALONG A FRONT WHICH STRETCHED FROM THE EASTERN OHIO VALLEY THROUGH UPSTATE NEW YORK AND THROUGH THE SAINT LAWRENCE VALLEY. OTHERWISE A WARM AND HUMID SOUTHERLY FLOW WILL PREVAIL OVER OUR REGION TONIGHT FRIDAY AND OVER THE WEEKEND AS THE FRONT REMAINS WEST OF OUR AREA. STRONG HIGH PRESSURE WILL BUILD OVER OUR REGION BY EARLY NEXT WEEK. THE NEXT COLD FRONT IS FORECAST TO APPROACH LATER WEDNESDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... IF THE MEDIA OR ANYONE ELSE HAVE MORE REPORTS OF DAMAGE THAN WHAT WAS POSTED IN THE LSR AT 950PM...PLS SEND OR CALL TYHOSE TO US. STORMS ARE WEAKENING ACROSS NNJ ATTM. NO FURTHER WARNINGS COMTEMPLATED. MID TO HIGH CLOUDS WILL BE SCATTERED TO BROKEN AROUND THE AREA TONIGHT...WITH A GENERAL BLEND OF MOS GUIDANCE USED FOR MINIMUMS IN THIS WARM AND MUGGY AIRMASS. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... A VORTICITY TROUGH MOVING EASTWARD ACROSS OUR AREA AND INCREASED MID LEVEL RELATIVE HUMIDITIES AND CAPES FOR LATER FRIDAY INDICATE THAT THE EASTERN EDGE OF AFTERNOON CONVECTION COULD BE SLIGHTLY FURTHER EAST AND SOUTH OF THIS AFTERNOONS ACTIVITY. ENHANCED WORDING FOR GUSTY WINDS AND SMALL HAIL WAS INSERTED FOR FRIDAY AFTERNOON FOR SOMEWHAT MORE OF OUR NORTHWESTERN ZONES...WHICH CORRELATES WITH SPC/S DAY TWO SLIGHT RISK OUTLOOK. OTHERWISE ADDITIONAL CLOUDS FROM UPSTREAM CONVECTION AS WELL AS ADDED CUMULUS MAY LIMIT THE HIGHS FRIDAY TO NEAR OR SLIGHTLY LESS THAN THIS AFTERNOONS MAXIMUMS. THE SLIGHTLY WARMER NAM MOS WAS FAVORED. NORTHWESTERN CONVECTION SHOULD FADE FRIDAY EVENING AS DIURNAL FORCING WANES AND THE PASSAGE OF THE VORTICITY MAXIMUM CAUSES STORMS TO WEAKEN. ANOTHER ROUND OF MAINLY AFTERNOON AND EVENING CONVECTION IS EXPECTED TO GENERATE SCATTERED COVERAGE FOR MOST OF OUR REGION SATURDAY...BUT AS HIGH PRESSURE BUILDS ESPECIALLY OVER EASTERN SECTIONS SUNDAY...CONVECTION WILL BE LIMITED AGAIN TO OUR NORTHWESTERN ZONES. ABOVE NORMAL TEMPERATURES WILL PERSIST AND SHOULD EVEN BUILD OVER THE WEEKEND...GIVEN THE BUILDING UPPER HIGH. MOS GUIDANCE SEEMED REASONABLE...EXCEPT WAS BOOSTED A BIT FOR SUNDAY. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... AS THE MEMORIAL DAY WEEKEND PROGRESSES...THE VERY WARM SPELL THAT BEGAN THE 24TH WILL BE CONTINUING AND PROBABLY CULMINATING IN 2 TO 4 DAYS OF 90 OR HIGHER HEAT HERE IN PARTS OF OUR CWA. THE 90 DEGREES WILL BE FOCUSED ON THE MONDAY-WEDNESDAY TIME FRAME...POSSIBLY LINGERING INTO THURSDAY IN THE SOUTHERN PART OF OUR CWA FROM VICINITY OF KPHL SOUTHWARD. THE INGREDIENTS FOR THE FIRST HEAT WAVE OF THE SUMMER APPEAR TO BE FALLING INTO PLACE. A BROAD SW FLOW ALOFT OVER MUCH OF THE U.S. WILL HELP BUILD H5 HEIGHTS ACROSS THE SOUTHEASTERN STATES. THIS RIDGE WILL PUSH UP INTO THE MIDDLE ATLANTIC AND NORTHEAST BY MONDAY AND HOLD INTO WEDNESDAY. SO TEMPERATURES WILL BE WELL ABOVE NORMAL THROUGH THE PERIOD EXCEPT MAYBE NEXT THURSDAY. OFFICIALLY A HEAT WAVE IS THREE CONSECUTIVE DAYS OF 90 OR HIGHER MAX TEMPERATURES. CALENDAR DAY AVERAGES NEXT MON-WED WILL BE 10 TO 15 DEGREES ABOVE NORMAL...AND MORE LIKE WHAT WE WOULD HAVE IN JULY...RATHER THAN LATE MAY. OUR APPARENT TEMPS WHICH PEAKED GENERALLY IN THE LOW-MID 90S TODAY MAY RISE INTO THE UPPER 90S - FOR A COUPLE OF HOURS DURING THE EARLY AFTN NEXT WEEK.. MON-WED ..WHICH MAY NEED AN EARLY SEASON HEAT ADVISORY. HOURLY TEMPS/DEWPOINTS MAY NEED TO BE SHIFTED WARMER FOR PORTIONS OF THE MON-WED PERIOD OF NEXT WEEK WHICH WAS GRIDDED CONSERVATIVELY. PRIOR TO JUNE 16 OUR POLICY IS TO ISSUE HEAT ADVISORIES FOR HI OF 96 OR HIGHER. MODELS INCLUDING THE 12Z/26 GEFS/UKMET/ECMWF ARE DIVERGING SOMEWHAT ON THE MID WEEK SOLUTION AND SO THERE IS SOME UNCERTAINTY DEVELOPING REGARDING THE PASSAGE OF A SIGNIFICANT COOL FRONT LATER NEXT WEEK BUT OVERALL...FOR US HERE IN THE MID ATLC IT LOOKS LIKE THE HEAT WONT BREAK UNTIL THURSDAY. AFTER ALL THE RAIN OF THE FIRST 3 WEEKS OF THE THE MONTH A GENERALLY LENGTHY DRY SPELL IS UNFOLDING WITH CONVECTION IF ANY...SEEMINGLY RELEGATED TO THE NW EDGE OF OUR FCST AREA...IF ANY. TEMPS FOR THE MONTH ARE GOING TO AVERAGE ABOVE TO WELL ABOVE NORMAL...NOW AVERAGING AROUND 2 DEGS ABOVE NORMAL FOR THE FIRST 25 DAYS AND THESE DEPARTURES ON THE POSITIVE SIDE WILL INCREASE THE REST OF THE MONTH. && .AVIATION /02Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TONIGHT...VFR INTO THE PREDAWN HOURS. CONVECTION WEAKENING OVER NNJ AS OF 02Z. MVFR FOG AT THE NON- URBAN SITES TOWARD DAYBREAK... POSSIBLY IFR FOG VCNTY KRDG WHERE IT RAINED THIS EVENING. FRIDAY...VFR CONDITIONS. A BIT OF SOUTHERLY GUSTINESS AT SOME SITES CAN BE EXPECTED DURING THE AFTERNOON HOURS, BUT NOTHING THAT SIGNIFICANTLY EXCEEDS 20 KNOTS. OUTLOOK... HIGH PRESSURE OVER THE WESTERN NORTH ATLANTIC WILL CONTINUE TO INFLUENCE OUR REGION THROUGH THE HOLIDAY WEEKEND. AS A RESULT, THE FLOW WILL BE OUT OF THE SOUTH. WITH HUMID AIR IN PLACE, LATE NIGHT AND EARLY MORNING VISIBILITY RESTRICTIONS ARE POSSIBLE EACH DAY. WITH A FRONTAL BOUNDARY TO OUR WEST AND NORTHWEST ON FRIDAY AND SATURDAY THERE A IS CHANCE FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS AT KRDG AND KABE ON FRIDAY, AND AT KRDG, KABE, KTTN, KPNE, KPHL AND KILG ON SATURDAY. && .MARINE... NO HEADLINES FORESEEN THRU AT LEAST FRI"DAY". HIGH PRESSURE OFF THE COAST WILL MAINTAIN A SOUTHERLY FLOW THAT IS EXPECTED TO WAX AND WANE BELOW THE ADVISORY CRITERION THROUGH THE HOLIDAY WEEKEND. WE ARE STILL FORECASTING WAVES ON OUR OCEAN WATERS TO BE MOSTLY IN THE 3 TO 4 FEET RANGE, WITH THE CAVEAT THAT THEY MAY APPROACH 5 FEET ON FRIDAY NIGHT INTO SATURDAY IN THE PERSISTENT SOUTHERLY FLOW. WE ARE NOT YET SUFFICIENTLY CONFIDENT ABOUT THAT TO ISSUE AN ADVISORY. WAVES ON DELAWARE BAY ARE EXPECTED TO BE MOSTLY IN THE 1 TO 3 FOOT RANGE THROUGH THE PERIOD. && .TIDES/COASTAL FLOODING... NO COASTAL FLOODING FORESEEN IN THIS FCST PERIOD. CONSULTED WITH THE NCEP SDM LATE TODAY REGARDING WEB ETSS GUIDANCE OVER 24 HRS OLD WHICH IS TIED TO THE STORAGE PROBLEM AT NCEP INCLUDING WEB PRODUCTS FROM MDL. ALTHOUGH TIDES UP DELAWARE BAY, THE TIDAL DELAWARE RIVER AND CHESAPEAKE BAY WERE RUNNING AROUND A FOOT ABOVE NORMAL IN THE SOUTHERLY FLOW, WE WOULD NEED 1.5 FEET TO REACH MINOR TIDAL FLOODING GIVEN THE ASTRONOMICAL HIGH TIDES. WITH A SLIGHT VEERING OF THE WINDS EXPECTED AND GIVEN THE CBOFS/DBOFS FORECASTS, WE ARE NOT ANTICIPATING ANY TIDAL FLOODING. && .CLIMATE... FIRST 90 OR HIGHER FOR THE SEASON AT THE FOLLOWING LOCATIONS KPHL FIRST SINCE SEPT 24 2010 KTTN FIRST SINCE SEPT 22 2010 KGED FIRST SINCE SEPT 25 2010 94 AT PHL WAS REVIEWED. 3 MIN BAD DATA 2309-2312Z. 91 MAX AS POSTED IN CLI AROUND 525PM. RERGED POSTED THIS EVENING FOR A RECORD EQUALING EVENT. HAVE LOOKED AT POSSIBLE RECORDS FOR THE LONG TERM CLIMO SITES FOR NEXT WEEK. ONE OR 2 MAY BE EQUALED OR EXCEEDED BUT NOT PREDICTING THAT ATTM. PRELIM CHECK FOR EARLY NEXT WEEK MAY 30 MAY 31 JUNE 1 KABE 94-1987 95-1939 95-1937 KACY 96-1991 96-1991 97-1895 KPHL 97-1991 97-1991 97-1895 KILG 98-1895 96-1895 100--1895 && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...DRAG 1008P SHORT TERM... LONG TERM...DRAG AVIATION...DELISI/DRAG 1008P MARINE...DELISI/DRAG TIDES/COASTAL FLOODING... CLIMATE...MEOLA/DRAG
Hazardous weather outlook, May 26, 6:32 PM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 632 PM EDT THU MAY 26 2011 NJZ001-007-PAZ054-055-060>062-271200- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 632 PM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. SOME THUNDERSTORMS THIS EVENING MAY BE STRONG AND PRODUCE GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SOME THUNDERSTORMS FRIDAY AFTERNOON AND EVENING MAY BE STRONG TO LOCALLY SEVERE AND PRODUCE GUSTY WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-002-MDZ008-012-015-019-020-NJZ008>010-012-015>019-PAZ067>071- 271200- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MORRIS- HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 632 PM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE FOR EARLY SEASON HEAT ADVISORY CONDITIONS OVER PORTIONS OF THIS AREA FOR SEVERAL HOURS DURING THE AFTERNOONS OF MONDAY THROUGH WEDNESDAY. HEAT INDICES MAY RISE BRIEFLY INTO THE MID OR UPPER 90S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-NJZ013-014-020>027-271200- INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 632 PM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. AREAS OF FOG MAY FORM LATER TONIGHT...WITH SOME FOG LOCALLY DENSE AND VISIBILITIES BELOW ONE HALF MILE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-271200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 632 PM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. AREAS OF FOG MAY FORM LATER TONIGHT MAINLY NEAR THE COAST...WITH SOME FOG LOCALLY DENSE AND VISIBILITIES BELOW ONE HALF MILE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 26, 9:25 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
925 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL SUMMIT HILL 40.82N 75.86W
05/26/2011 M3.00 INCH CARBON PA TRAINED SPOTTER
0706 PM HAIL LANSFORD 40.83N 75.89W
05/26/2011 M3.00 INCH CARBON PA TRAINED SPOTTER
0710 PM HAIL LANSFORD 40.83N 75.89W
05/26/2011 E3.00 INCH CARBON PA EMERGENCY MNGR
HOUSE WINDOWS BROKEN AND CAR DENTED BY LARGE HAIL
0800 PM HAIL ALBRIGHTSVILLE 41.01N 75.60W
05/26/2011 E0.25 INCH CARBON PA TRAINED SPOTTER
0835 PM TSTM WND DMG READING 40.33N 75.93W
05/26/2011 BERKS PA TRAINED SPOTTER
LIMBS ON THE GROUND
0850 PM TSTM WND DMG MAIDEN CREEK 40.45N 75.90W
05/26/2011 BERKS PA TRAINED SPOTTER
LIMBS DOWN. POWER POLE DAMAGED.
0858 PM TSTM WND DMG JIM THORPE 40.87N 75.74W
05/26/2011 CARBON PA TRAINED SPOTTER
BRANCHES DOWN..POLES FIRES ..POWER OUT
0858 PM TSTM WND DMG NESQUEHONING 40.86N 75.83W
05/26/2011 CARBON PA TRAINED SPOTTER
BRANCHES DOWN..POLE FIRES..POWER OUTAGES
0900 PM TSTM WND DMG 3 S KUTZTOWN 40.48N 75.78W
05/26/2011 BERKS PA TRAINED SPOTTER
SEVERAL DOWNED TREES AND BRANCHES
0902 PM TSTM WND GST TOWAMENSING TWP 40.87N 75.59W
05/26/2011 M62 MPH CARBON PA TRAINED SPOTTER
IN UPPER TOWAMENSING TWNSHP
0903 PM TSTM WND DMG PALMERTON 40.80N 75.62W
05/26/2011 CARBON PA TRAINED SPOTTER
TREE ON A CAR WITH ENTRAPMENT
0916 PM TSTM WND DMG BRODHEADSVILLE 40.92N 75.40W
05/26/2011 MONROE PA TRAINED SPOTTER
TREES AND BRANCHES DOWN. MANY POWER OUTAGES.
0916 PM TSTM WND DMG SCOTRUN 41.07N 75.32W
05/26/2011 MONROE PA TRAINED SPOTTER
TREES AND LIMBS DOWN. MANY POWER OUTAGES.
&&
EVENT NUMBER PHI1100165 PHI1100166 PHI1100167 PHI1100168 PHI1100169
PHI1100176 PHI1100170 PHI1100171 PHI1100174 PHI1100172 PHI1100173
PHI1100175 PHI1100177
WDLocal storm report, May 26, 9:33 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
933 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND GST TOPTON 40.50N 75.70W
05/26/2011 M61 MPH BERKS PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1100178
WDSpecial weather statement, May 26, 9:37 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
937 PM EDT THU MAY 26 2011
NJZ007>010-PAZ062-069-270230-
BUCKS PA-HUNTERDON NJ-MORRIS NJ-NORTHAMPTON PA-SOMERSET NJ-WARREN NJ-
937 PM EDT THU MAY 26 2011
...STRONG THUNDERSTORMS WILL AFFECT BUCKS...HUNTERDON...MORRIS...
NORTHAMPTON...SOMERSET AND WARREN COUNTIES...
AT 929 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER EAST CENTAL PENNSYLVANIA AND WEST CENTRAL
NEW JERSEY MOVING EAST AT AROUND 40 MPH. THE THUNDERSTORMS WILL BE
NEAR MILFORD...BLOOMSBURY AROUND 945 PM...HIGH BRIDGE...ANNANDALE
AROUND 1000 PM...PEAPACK AND GLADSTONE...FAR HILLS AROUND 1015
PM...BERNARDSVILLE AND MENDHAM AROUND 1030 PM. OTHER AREAS WILL ALSO
BE AFFECTED BY THE THUNDERSTORMS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4049 7533 4061 7539 4087 7487 4091 7463
4062 7441
RPWLocal storm report, May 26, 9:44 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
944 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM TSTM WND GST MOUNT POCONO 41.12N 75.36W
05/26/2011 M60 MPH MONROE PA ASOS
KMPO ASOS TSB 909P
&&
EVENT NUMBER PHI1100179
WDLocal storm report, May 26, 9:50 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
950 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL SUMMIT HILL 40.82N 75.86W
05/26/2011 M3.00 INCH CARBON PA TRAINED SPOTTER
0706 PM HAIL LANSFORD 40.83N 75.89W
05/26/2011 M3.00 INCH CARBON PA TRAINED SPOTTER
0710 PM HAIL LANSFORD 40.83N 75.89W
05/26/2011 E3.00 INCH CARBON PA EMERGENCY MNGR
HOUSE WINDOWS BROKEN AND CAR DENTED BY LARGE HAIL
0800 PM HAIL ALBRIGHTSVILLE 41.01N 75.60W
05/26/2011 E0.25 INCH CARBON PA TRAINED SPOTTER
0835 PM TSTM WND DMG READING 40.33N 75.93W
05/26/2011 BERKS PA TRAINED SPOTTER
LIMBS ON THE GROUND
0850 PM TSTM WND DMG MAIDEN CREEK 40.45N 75.90W
05/26/2011 BERKS PA TRAINED SPOTTER
LIMBS DOWN. POWER POLE DAMAGED.
0858 PM TSTM WND DMG JIM THORPE 40.87N 75.74W
05/26/2011 CARBON PA TRAINED SPOTTER
BRANCHES DOWN..POLES FIRES ..POWER OUT
0858 PM TSTM WND DMG NESQUEHONING 40.86N 75.83W
05/26/2011 CARBON PA TRAINED SPOTTER
BRANCHES DOWN..POLE FIRES..POWER OUTAGES
0900 PM TSTM WND DMG 3 S KUTZTOWN 40.48N 75.78W
05/26/2011 BERKS PA TRAINED SPOTTER
SEVERAL DOWNED TREES AND BRANCHES
0900 PM TSTM WND GST TOPTON 40.50N 75.70W
05/26/2011 M61 MPH BERKS PA TRAINED SPOTTER
0902 PM TSTM WND GST TOWAMENSING TWP 40.87N 75.59W
05/26/2011 M62 MPH CARBON PA TRAINED SPOTTER
IN UPPER TOWAMENSING TWNSHP
0903 PM TSTM WND DMG PALMERTON 40.80N 75.62W
05/26/2011 CARBON PA TRAINED SPOTTER
TREE ON A CAR WITH ENTRAPMENT
0916 PM TSTM WND DMG BRODHEADSVILLE 40.92N 75.40W
05/26/2011 MONROE PA TRAINED SPOTTER
TREES AND BRANCHES DOWN. MANY POWER OUTAGES.
0916 PM TSTM WND DMG SCOTRUN 41.07N 75.32W
05/26/2011 MONROE PA TRAINED SPOTTER
TREES AND LIMBS DOWN. MANY POWER OUTAGES.
0919 PM TSTM WND GST MOUNT POCONO 41.12N 75.36W
05/26/2011 M60 MPH MONROE PA ASOS
KMPO ASOS TSB 909P
&&
EVENT NUMBER PHI1100165 PHI1100166 PHI1100167 PHI1100168 PHI1100169
PHI1100176 PHI1100170 PHI1100171 PHI1100174 PHI1100178 PHI1100172
PHI1100173 PHI1100175 PHI1100177 PHI1100179
WDSpecial weather statement, May 26, 10:19 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1019 PM EDT THU MAY 26 2011
NJZ001-008-270245-
MORRIS NJ-SUSSEX NJ-
1019 PM EDT THU MAY 26 2011
...A STRONG THUNDERSTORM WILL AFFECT MORRIS AND SUSSEX COUNTIES...
AT 1016 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF NEWTON...MOVING NORTHEAST
AT 35 MPH. THE THUNDERSTORM WILL BE NEAR LAKE TELEMARK AND GREEN POND
AROUND 1030 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4082 7462 4096 7472 4115 7442 4108 7449
4104 7449 4105 7444 4102 7442 4100 7430
4096 7428
RPWThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 9:37 PM EDT | Special Weather Statement | PHI | Hunterdon | 53 min |
| May 26, 9:44 PM EDT | Severe Thunderstorm Warning | PHI | Sussex, Warren | 61 min |
| May 26, 8:11 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 48 min |
| May 26, 8:46 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 59 min |
| May 26, 8:50 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh, Northampton | 55 min |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.